# SDR SWAA2024122680903

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,480 hours, 30,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR AND R/H MID EMERGENCY EXIT SIGN SEVERAL LAMPS INOP<[01] R&R SEVERAL LAMPS ON L1 DOOR AND R/H EMERGENCY DOOR EXIT SIGNS PER AMM 33-51-01. OPS CHECK GOOD.
